# SDR DALA2025112408531

- Difficulty date: November 22, 2025
- Submitted: November 24, 2025
- Operation: Air carrier
- Aircraft: N6715C
- Make and model: Boeing 757232
- Aircraft serial: 30486
- Aircraft time: 78,413 hours, 30,246 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Deck Plate
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION OUT OF LIMITS, CORROSION ON DECK PLATE STA 1717 RBL 22 CABIN FLOOR STRUCTURE, AREA IT IS OUT OF LIMITS PER SRM 53-60-51-1A PROCEDURE 2 ALLOWABLE DAMAGE 2, STEP 4 TABLE 2.  CORROSION LEVEL 2,  DECK PLATE STA 1717 RBL 22 CABIN FLOOR STRUCTURE WAS REPAIRED PER B757-200 SRM 53-60-51 -2R PROCEDURE 17 REPAIR 17. (1316569)
